# SDR MWEA010574

- Difficulty date: April 12, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 43,420 hours, 15,272 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Part number: F200211
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CAPTAINS NR 1 COMM WAS INOPERATIVE AND THE MICROPHONE SWITCH WAS BROKEN.    REMOVED AND REPLACED CAPTAINS PUSH TO TALK SWITCH.  OPERATIONAL CHECK GOOD.
